# SDR IPXA2014013181711

- Difficulty date: January 3, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 11,617 hours, 7,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 10YR, MAIN CABIN FLOOR SUPPORT CRACKED.  ACCOMPLISHED REPAIR ON FLOOR SUPPORT IAW EO A300-5310-23539-F.
